MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30022UX
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician was attempting to treat a severely tortuous and moderately calcified proximal lad lesion exhibiting 95% stenosis using a resolute integrity drug eluting stent.No damage noted to packaging.No issues noted when removing the device from the hoop/tray.Device inspected and negative performed with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.No resistance was encountered when advancing the device and no excessive force used.It was reported that the stent was successfully deployed and balloon deflated with no issues noted, but as the balloon catheter was withdrawn it seemed to "catch" on the distal end of the catheter.It was reported that with some persistence the balloon catheter was able to be pulled into the catheter, but the wire came with it, although the catheter remained in the aorta.The same wire was used to require the vessel and a second resolute was deployed distal to the first one with no issues noted on either deployment or removal of the second balloon catheter.On removal of the balloon from the stent no resistance encountered as the device was retracted over the guidewire.No damage was noted to the guidewire on removal from the patient.Same guide catheter was used to complete the procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6499437
Report Number9612164-2017-00448
Device Sequence Number16460753
Product Code NIQ
UDI-Device Identifier00643169037168
UDI-Public00643169037168
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2018
Device Catalogue NumberRSINT30022UX
Device Lot Number0008363783
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2017
Supplement Date Received by Manufacturer03/22/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1